# SDR C2XA99BT100

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - DURING 3A INSPECTION MAINTENANCE, FOUND BOTH OVERWING EMERGENCY EXTERIOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED BOTH BULBS AND OPS CHECKED SYSTEM GOOD.  (M)
